CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Douglas-J-Jr"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1962
Number of items: 1.

1962

Douglas, Jim, Jr. and Gunn, James E. (1962) Alternating Direction Methods for Parabolic Systems in m Space Variables. Journal of the ACM, 9 (4). pp. 450-456. ISSN 0004-5411. https://resolver.caltech.edu/CaltechAUTHORS:20161107-165943878

This list was generated on Sun Apr 5 10:32:35 2020 PDT.